Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Corrigendum to: ``Surfaces in the Grassmann variety $ G(1,3)$'' [Proc. Amer. Math. Soc. 77 (1979), no. 1, 15-18; MR0539621 (80j:14045)]


Author: A. Papantonopoulou
Journal: Proc. Amer. Math. Soc. 95 (1985), 330
MSC: Primary 14M15; Secondary 14F05, 14J25
Original Article: Proc. Amer. Math. Soc. 77 (1979), 15-18.
MathSciNet review: 801349
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M15, 14F05, 14J25

Retrieve articles in all journals with MSC: 14M15, 14F05, 14J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0801349-2
PII: S 0002-9939(1985)0801349-2
Article copyright: © Copyright 1985 American Mathematical Society